Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have rashes on penile head. Applied Foban cream and taking antibiotics. Reappearance of spots after sex. What can be done?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi doctor, previously i have red rashes penile head. However i have consulted a doctor and after applied Foban Cream plus having antibiotics, it recover and spots disappear. However after having sexual relation with my girl friend (have been together for two years), the red spots appear again. I still have some cream and antibiotic. After i applied the cream and consume the antibiotics it faded away but there are still some red spots remains. This has been a week and can doctor please kindly explain to me the problem that i incurred.Please kindly noted that there is no discharge and no itchiness after having the cream on it and antibiotics. Can it be any form of STD? Thank you very much
Posted Sun, 4 Aug 2013 in Sexually Transmitted Diseases
Answered by Dr. Ram Choudhary 2 hours later
Welcome to healthcare Magic!
The lesions on the penis may be caused due to a bacterial/fungal infection or may be an allergic reaction to latex condoms if you are using any.
if no condom or lubricant then it is most likely a partially treated infection and you need to change the treatment as per the disease detected in the culture from local swab/urine if any.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor